# SDR CALA2024080100343

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 83,614 hours, 19,951 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 9650976003212212
- Part serial: 7085
- Condition: Faulty
- Location: Zone 100
- Part time: 87,303 hours, 19,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED WITH MULTPLE GPWS RELATED FAULTS REMOVED AND REPLACED THE GPWS COMPUTER REF AMM 34-46-01 LOADED CURRENT TERRAIN DB VERSION 640 REF AMM 34-46-00 OPS CHECKS NORMAL.PARTS USED:  64-3446-9-0002,QTY :1 PARTS USED: 64-3446-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1304488  SN OFF 7805  COMPUTER, EGPWC  OFF 64-3446-9-0002 7805 ON 64-3446-9-0002 3044 RECORD UPDATE, SOFTWARE TRANSACTION WOULD NOT REGISTER CORRECTLY, FOR THE RECORD THE TERRAIN DATABASE INSTALLED IS VERSION 640 LISTED AS PART NUMBER TDB640-EMDB09 AS FOUND IN SCEPTER.
